# SDR REXA2016122802536

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: CC670100841
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT BOTTOM INBD LUG ON WING ATTACHMENT FITTING IS CHAFED. REPAIRED IAW REO 690-57-11-069 REV--DATED 12/28/16.
